MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.5MM X 3.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.5MM X 3.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5412535
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
The subject coil was returned for analysis and it was discovered that the subject coil delivery wire was broken/fractured during use.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was noted to be kinked/bent.The distal end of delivery wire was noted to be broken/fractured.The main coil was noted to be kinked and stretched.The introducer sheath was not returned.A functional inspection was not carried out due to the damage noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The as reported 'main coil failed/unable to detach' it could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the subject coil was placed at the aneurysm, and the physician attempted to detach it using a detacher device however, the detachment failed despite multiple attempts.The detacher was then replaced, but the issue persisted.To successfully complete the surgery, both the subject coil and the detacher were replaced.The returned device was analyzed, and it was found that the coil delivery wire was kinked and bent at several points.It was also observed that the distal end of the coil was broken/fractured.Additionally, the main coil appeared to be kinked and stretched.The introducer sheath was not returned with the device.Additional information provided by the customer indicated that the delivery wire was broken at the proximal contact.It was also reported that the device was not wiped with alcohol prior to insertion into the power supply.Multiple attempts were made to detach the subject coil, during which the device may have been pushed and pulled against resistance.These factors may be the probable cause of the reported event 'main coil failed/unable to detach', and the analyzed events, including 'coil delivery wire broken/fractured during use', 'main coil kinked/bent' and 'main coil stretched.' an assignable cause of 'use error' will be assigned to 'main coil failed/unable to detach' since there was a deviation from the supplied dfu that resulted in a different medical product response than intended by the manufacturer or expected by the user.An assignable cause of 'procedural factors' will be assigned to this analyzed code including 'coil delivery wire broken/fractured during use', 'main coil kinked/bent' and 'main coil stretched' as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the as analyzed 'coil delivery wire kinked/bent' since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.

Brand Name
TARGET TETRA 2.5MM X 3.5CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25097462
Report Number3008881809-2026-00280
Device Sequence Number15942527
Product Code HCG
UDI-Device Identifier07613327578614
UDI-Public(01)07613327578614(17)260910(10)24517599
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2026
Device Catalogue NumberTG5412535
Device Lot Number24517599
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE POWER SUPPLY (STRYKER).
Patient SexUnknown